# SDR REXA2024120201521

- Difficulty date: October 21, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR SUPPORT IS CORRODED BETWEEN FS1031 TO FS1069.75. REPAIRED LBL27 FLOOR SUPPORT BETWEEN FS1031 AND FS1069.75 IAW CRJ700 SRM TASK 53-00-41-201-001-A01.
